# SDR DALA2020013000695

- Difficulty date: January 30, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 51,607 hours, 34,966 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DOUBLER ON LOWER INBD OF PRESSURE BULK HEAD DUE TO CORROSION. REQUIRES OPEN HOLE INSP BHEC. NO CRACKS NOTED QC1988. REPLACED WITH NEW DOUBLER TO AFT PRESSURE BULKHEAD PER SRM 51-40.
